Bortezomib-induced acute pancreatitis: Case report and review of the literature

Giampaolo Talamo, Jeffrey Sivik, Manoj K. Pandey, Muhammad A. Mir

Research output: Contribution to journalReview article

8 Scopus citations

Abstract

Acute pancreatitis is a rare complication of chemotherapy agents. We describe the case of a patient with multiple myeloma who developed acute pancreatitis after treatment with bortezomib, a proteasome inhibitor commonly used in the treatment of this disease. We reviewed the available medical literature on this topic, and found other seven similar cases, all after intravenous bortezomib. Our case is the first one occurring with the subcutaneous route of administration.

Original languageEnglish (US)
Pages (from-to)332-334
Number of pages3
JournalJournal of Oncology Pharmacy Practice
Volume22
Issue number2
DOIs
Publication statusPublished - Apr 1 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Oncology
  • Pharmacology (medical)

Cite this